1 doctor weighed in:

I was on 50mg Zoloft (sertraline) and 1mg klonopin daily for 8 weeks. I stopped cold turkey. Not too bad withdrawal effects feel out of balance sometimes?is ok?

1 doctor weighed in
Dr. John Michel
Family Medicine

In brief: Not unusual

Stopping cold turkey is not a good idea.
The side effects you complain of are what one might expect. I suspect they were worse initially. The out of balance should go away about two to three weeks after stopping the meds. However you may see a heightened anxiety threshold having stopped the meds. You should let your doc know.

In brief: Not unusual

Stopping cold turkey is not a good idea.
The side effects you complain of are what one might expect. I suspect they were worse initially. The out of balance should go away about two to three weeks after stopping the meds. However you may see a heightened anxiety threshold having stopped the meds. You should let your doc know.
Dr. John Michel
Dr. John Michel
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors